about 11 years ago i had an anaphylactic reaction to bactrim, which i had been prescribed for many years since becoming allergic to the cillans. When i had the episode every single joint in my entire body hurt really bad....the e.r. doc bent my toes down and i thought i'd die! that kind of pain, like my joints were crunchy and would break like a pencil or something. through the following years and even today i get pain in my joints that no one can explain. my gp sent me to a arthritis specialist and neither found more than mild normal arthritis for my age. I have also taken meds for depression for years, zoloft being one. after about 9 or 10 years the joint paint was worse and i was having bouts of complete exhaustion that would affect my daily routine. I did some research and found others on zoloft having the same trouble. i went off of the zoloft which has help considerably but i do still have joint pain that i just deal with as part of life and an occassional exhausted day..... I am convinced this is some how tied to the episode of anyphilactic shock - ambulance, epi, hospital trip etc. - and how i felt then. Is this possible? I saw a post somewhere with someone who had a similar experience with bactrim....anyone else out there who has had this or ever been able to find out what it is or what it might be called to be able to research it?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.